# SDR SIMA20160606006

- Difficulty date: June 6, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 39,003 hours, 35,419 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FWD LOWER YOKE FWD FITTING CRACKED.  REMOVED AND INSTALLED SERVICEABLE YOKE IAW EO EM-54MR-386.
